MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORK LIMITED DIREXION HI-FLO; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORK LIMITED DIREXION HI-FLO; CATHETER, CONTINUOUS FLUSH
Model Number 80619
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that tip detachment occurred.The 70% stenosed target lesion was located in the moderately tortuous and moderately calcified vessel in the liver.A ngmc/single/027/bern/1ro/130 direxion hi-flo was selected for use.During the procedure, it was noted that the tip of the catheter was detached which might be caused by a problem in the coating of the product, as per physician's opinion.The device was removed normally and the procedure was completed with a different device.No complications were reported and the patient is stable.

Brand Name
DIREXION HI-FLO
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORK LIMITED
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16743402
Report Number2124215-2023-15914
Device Sequence Number20170354
Product Code KRA
UDI-Device Identifier08714729839514
UDI-Public08714729839514
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K142259
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/05/2023
Device Model Number80619
Device Catalogue Number80619
Device Lot Number0028333523
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2023
Initial Report FDA Received Date04/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale
Patient Weight55 KG